MathSciNet Relay Station
MathSciNet bibliographic data
MR1073084 16R10
Kemer, A. R. Identities of finitely generated algebras over an infinite field. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 4, 726--753; translation in Math. USSR-Izv. 37 (1991), no. 1, 69–96
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement